# SDR SIMA20130213007

- Difficulty date: February 13, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,831 hours, 23,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MOST OF THE AFT EMERGENCY FLOOR PROXIMITY LIGHT STRIPS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MOST OF THE AFT EMERGENCY FLOOR PROXIMITY LIGHT STRIPS IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
